MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404012
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product did not work properly.Two weeks later upon inspection, it was confirmed that the right cylinder had a tear, so the right cylinder and the pump were explanted and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for pump is (b)(4).
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the inflatable penile prosthesis (ipp) underwent a comprehensive evaluation.The pump was microscopically inspected, functionally tested, and leak tested.Microscopic examination showed that the pump tubing had been cut down to the pump block; the tubing was returned attached to the cylinder.The other two kink resistant tubes (krts) were not returned.No leaks were identified, and the pump met the requirements of the functional test.The cylinder was microscopically inspected and leak tested.The first cylinder exhibited broken fabric threads and a detached outer sleeve due to wear in the middle portion of the cylinder, as well as a hole located at the corner of a fold in the same area.Leaks were identified at this location.Based on the available information and analysis results, the leak at the fold corner of the first cylinder confirms the reported clinical observations of device mechanical issue and cylinder hole/perforated.D4.Concomitant product udi for pump is (b)(4).
 
Event or Problem Description

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23548879
Report Number2124215-2025-81599
Device Sequence Number9457790
Product Code JCW
UDI-Device Identifier00878953002699
UDI-Public(01)00878953002699(17)290416(10)1100493017
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404012
Device Catalogue Number72404012
Device Lot Number1100493017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT: 1100499833 UPN 72404310 PUMP.; LOT: 1100499833 UPN 72404310 PUMP.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale